# SDR R61A201302170164

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 13,071 hours, 10,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: ACREM1A
- Condition: Broken
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED MEGAPHONE CLIP WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED MEGAPHONE BRACKET ASSEMBLY PER EMM AMM 25-62-0.  OPS CHECKED GOOD.
